# SDR SWAA2012082006809

- Difficulty date: July 9, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 79,736 hours, 62,119 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 65737866
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER CORRODED BETWEEN STA 265.10 TO STA 275.00.  REMOVED AND REPLACED CHORD IAW EA.
